# SDR YENA20140217037

- Difficulty date: February 17, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000446
- Aircraft time: 7,705 hours, 4,746 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Nut
- Condition: Backed Out
- Location: Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE WALK AROUND, FOUND RT MLG UPPER SIDE STAY ASSEMBLY SUPPORT MISSING HARDWARE AND NUT BACKED OFF AT TRUNNION.  ACCOMPLISHED TORQUE OF SUPPORT ASSY NUT IAW AMM SUB TASK 32-11-05-420-006-A, ITEM 1H, 1I, AND 1J.  REPLACED MISSING LOCKING NUT, REF FIG 401, ITEM 4 AND REPLACED MISSING LOCKING RING, REF FIG 401, ITEM 3.  NOTE: ACFT WAS SENT ON SPECIAL FLIGHT AND MLG SIDE STAY WAS REMOVED, CLEANED, INSPECTED AND REINSTALLED.  ALL OPS CHECKS NORMAL.
